# SDR CALA2025012902104

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 81,295 hours, 33,439 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: D3221011600400
- Condition: Out Of Alignment
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSED ECAM WITH FAULT MSGS N LG DOOR UPLOCK(2534GM)/(2531GM) /IDLGCIU 2 AND N LG DOOR UPLOCK(2534GM)/(2531GM) /IDLGCIU 1. LOCKING LOG FOR POSITIVE FIX. ADDING SDR CREW REPORTS.  UPON TAKE OFF, CREW PULLED GEAR HANDLE TO UP POSITION. GOT ECAM MESSAGE STATING GEAR NLG DOOR NOT CLOSED. WENT TO FOLLOW CHECKLIST ON UPPER ECAM TO CYCLE GEAR HANDLE LEVER AND BEFORE THEY CYCLED THE GEAR LEVER, MESSAGE CLEARED. UPON WALK AROUND FOUND ALL GEARS IN UP POSITION AND CLOSED. MANUAL RELEASE LEVERS IN UP POSITION AND LOCKED FOR ALL GEAR DOORS. LABOR HOURS UPDATE.   ADJUSTED NLG DOOR CONTROL RODS REF AMM 32-31-41-400-001-A ON FUP 3695705.  CYCLED NLG APPROX 10 TIMES.  NLG AND DOORS AND INDICATION OPERATED NORMAL.
